# SDR UPS96221493

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1493508
- Condition: Corroded
- Location: Bs 740-783
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  CORROSION ON STR 7 LEFT FROM BS 740-783.  FOUND CORROSION TO BE OUT OF LIMITS PER SRM 53-10-1, REPAIRED PER SRM'S 51-20-51, 51-20-151, 51-30-2.
